American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Gerassimos Barbatis and Filippo Gazzola. Higher order linear parabolic equations. Contemporary Mathematics 594 (2013) 77-97.
Book volume table of contents   
View Article: PDF

[2] Rustum Choksi. On global minimizers for a variational problem with long-range interactions. Quart. Appl. Math. 70 (2012) 517-537.
Abstract, references, and article information
View Article: PDF

[3] E. S. Vasilevskaya. A periodic parabolic Cauchy problem: Homogenization with corrector. St. Petersburg Math. J. 21 (2010) 1-41. MR 2553050.
Abstract, references, and article information   
View Article: PDF

[4] Athanassios G. Kartsatos and Igor V. Skrypnik. A global approach to fully nonlinear parabolic problems. Trans. Amer. Math. Soc. 352 (2000) 4603-4640. MR 1694294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Grinfeld and A. Novick-Cohen. The viscous Cahn-Hilliard equation: Morse decomposition and structure of the global attractor. Trans. Amer. Math. Soc. 351 (1999) 2375-2406. MR 1650085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jonathan Goodman. Stability of viscous scalar shock fronts in several dimensions . Trans. Amer. Math. Soc. 311 (1989) 683-695. MR 978372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William Rundell. The uniqueness class for the Cauchy problem for pseudoparabolic equations . Proc. Amer. Math. Soc. 76 (1979) 253-257. MR 537083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Ellis. Pseudo-differential estimates for linear parabolic operators . Trans. Amer. Math. Soc. 184 (1973) 355-371. MR 0333458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1